Skip to Main content Skip to Navigation
New interface
Journal articles

Pseudo-conform polynomial Lagrange finite elements on quadrilaterals and hexahedra.

Eric Dubach 1 Robert Luce 1, 2 Jean-Marie Thomas 1 
2 CONCHA - Complex Flow Simulation Codes based on High-order and Adaptive methods
Inria Bordeaux - Sud-Ouest, UPPA - Université de Pau et des Pays de l'Adour, CNRS - Centre National de la Recherche Scientifique : UMR5142
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00438537
Contributor : Roland Becker Connect in order to contact the contributor
Submitted on : Thursday, December 3, 2009 - 10:26:17 PM
Last modification on : Monday, November 7, 2022 - 5:24:33 PM

Links full text

Identifiers

Collections

Citation

Eric Dubach, Robert Luce, Jean-Marie Thomas. Pseudo-conform polynomial Lagrange finite elements on quadrilaterals and hexahedra.. Communications on Pure and Applied Mathematics, 2009, 8 (1), pp.237-254. ⟨10.3934/cpaa.2009.8.237⟩. ⟨inria-00438537⟩

Share

Metrics

Record views

60